Alert archive / Maryland / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 39, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at May 27, 2007, 7:09 PM EDT for Anne Arundel County, Maryland. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2007, 7:09 PM EDT (23:09 UTC)
- Expired
- May 27, 2007, 8:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Baltimore/Washington
- Area
- Counties, with a storm outline in the text
County Anne Arundel County, MD
The radar
The Sterling radar (KLWX), 73 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 7:20 PM EDT | TSTM WND DMG | Linthicum, MD | TWO REPORTS OF TREES DOWN ON POWERLINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 4:43 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 224 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KLWX 272309
SVRLWX
MDC003-280000-
/O.NEW.KLWX.SV.W.0039.070527T2309Z-070528T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
709 PM EDT SUN MAY 27 2007
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ANNE ARUNDEL COUNTY IN CENTRAL MARYLAND
* UNTIL 800 PM EDT
* AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 13 MILES SOUTHWEST OF
CROFTON...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
CROFTON...
LONDONTOWNE...
SHADY SIDE...
ANNAPOLIS...
MAYO...
PAROLE...
ARNOLD...
HAIL TO THE SIZE OF PENNIES AND WIND GUSTS TO 60 MPH CAN BE EXPECTED
IN THE WARNED AREA. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE
STORM HAS PASSED.
LAT...LON 3909 7682 3898 7669 3880 7669 3883 7645
3914 7642 3923 7665
$$
MANNING3 follow-up statements
000
WWUS51 KLWX 272334
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
734 PM EDT SUN MAY 27 2007
MDC003-280000-
/O.CON.KLWX.SV.W.0039.000000T0000Z-070528T0000Z/
ANNE ARUNDEL MD-
734 PM EDT SUN MAY 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR ANNE ARUNDEL COUNTY...
AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 2 MILES NORTH OF RIVA...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR ANNAPOLIS AND ARNOLD...LAKE
SHORE THROUGH 800 PM EDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT.
LAT...LON 3909 7659 3898 7669 3884 7660 3883 7645
3914 7642 3913 7651
$$
MANNING000
WWUS51 KLWX 272343
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
743 PM EDT SUN MAY 27 2007
MDC003-280000-
/O.CON.KLWX.SV.W.0039.000000T0000Z-070528T0000Z/
ANNE ARUNDEL MD-
743 PM EDT SUN MAY 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR ANNE ARUNDEL COUNTY...
AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ANNAPOLIS...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR ANNAPOLIS AND CAPE ST. CLAIRE
THROUGH 800 PM EDT.
LAT...LON 3909 7652 3902 7653 3888 7653 3887 7642
3909 7642 3910 7648
$$
MANNING000
WWUS51 KLWX 272354
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
753 PM EDT SUN MAY 27 2007
MDC003-280003-
/O.EXP.KLWX.SV.W.0039.000000T0000Z-070528T0000Z/
ANNE ARUNDEL MD-
753 PM EDT SUN MAY 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR ANNE ARUNDEL COUNTY EXPIRES AT
800 PM EDT...
THE STORMS WERE MOVING OVER THE BAY THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE AT 800 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT.
LAT...LON 3909 7652 3902 7653 3888 7653 3887 7642
3909 7642 3910 7648
$$
MANNINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:28 PM EDT, 41 minutes earlier.
Area forecast discussion, May 27, 6:28 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 628 PM EDT SUN MAY 27 2007 .SYNOPSIS... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE AFTERNOON AND EARLY EVENING THROUGH MONDAY IN ASSOCIATION WITH A COLD FRONT MOVING FROM NORTH TO SOUTH ON MONDAY. HIGH PRESSURE WILL REGAIN CONTROL OF THE MID ATLANTIC THROUGH THE END OF THE WORK WEEK. A COLD FRONT IS EXPECTED TO AFFECT THE REGION DURING THE WEEKEND. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... MESOSCALE CLUSTER HAS MVD INTO WRN BURBS OF DC. HV BEEN GETTING A FAIR AMT OF VERIFYING REPORTS BACK...BOTH WND DAMAGE AND LARGE HAIL. SEE LSRLWX. CLUSTER HAS KICKED OUT AN OUTFLOW...BUT INDIV STORMS SHOWING SIGNS OF RDVLPMNT. HV CLRD WATCH W OF ONGOING ACTVTY. UPDTS OUT. && .SHORT TERM /10 PM THIS EVENING THROUGH 6 PM MONDAY/... THE COLD FRONT WILL ENTER THE NORTHERN FORECAST AREA EARLY MONDAY MORNING...WIND SHIFTS FROM THE WEST AND NORTHWEST BY 12Z AT MARTINSBURG...AND BE ACROSS THE SOUTHERN FORECAST AREA BY 18Z...WIND SHIFT AT CHARLOTTESVILLE AROUND 16Z. THE MODELS ARE UNFORTUNATELY IN LESS AGREEMENT WITH THE FRONT BY MORNING. THE GFS BRINGS IT THROUGH PRETTY DRY WHILE THE NAM SHOWS QPF ACROSS THE NORTHERN HALF OF THE FORECAST AREA BY 12Z. LOCALLY RUN WRF-ARW IS IN CLOSER AGREEMENT TO THE NAM. HAVE INCLUDED ISOLATED POPS OVERNIGHT AND INTO MORNING FOR THE NORTH. ONCE THE FRONT MAKES IT FURTHER SOUTH...THE FOCUS OF ANY CONVECTION WILL SHIFT ACCORDINGLY. HOWEVER...GIVEN ANY LINGERING BOUNDARIES FROM MORNING ACTIVITY AND DIFFERENCES IN TIMING AMONGST THE MODELS...HAVE A BLANKET SCATTERED POP FOR THE ENTIRE FORECAST AREA FOR THE AFTERNOON. TEMPERATURES OVERNIGHT WILL BE RELATIVELY WARM..ESPECIALLY GIVEN HIGHER DEW POINTS TODAY. TEMPERATURES WILL BE SLIGHTLY COOLER TOMORROW WITH THE COLD FRONT. MOS GUIDANCE WAS CLUSTERED...SO TOOK A BLEND FOR OVERNIGHT LOWS AND DAYTIME HIGHS. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... GENERALLY WEAK FLOW...RIDGING AND DIURNALLY DRIVEN CONVECTIVE DEVELOPMENT IN THE FAVORED AREAS EXPECTED TO CONTINUE INTO MID WEEK WITH ONLY VERY LOW POPS MAINTAINED. NEXT SYS OF MORE SIGNIFICANCE XPCTD LATE IN THE WEEK AS SHORTWAVE TROF ROTATES THROUGH THE MID ATLC BRINGING A COLD FRONT WITH IT LATE FRIDAY. NEXT COLD FRONT WILL BE INTERESTING TO WATCH AS PLENTY OF DEEP MOISTURE WILL MOVE NORTH IN ADVANCE OF IT. MODEL INDICATIONS IN THE MEDIUM RANGE STILL SUGGESTING MORE TROFFING OVER THE EASTERN CONUS DEVELOPING NEXT WEEKEND AS STRONG RIDGE BUILDS OVER THE INTERMOUNTAIN REGION OF THE WEST. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED THROUGH AROUND 00Z. DUE TO SCATTERED COVERAGE...WILL CONTINUE MENTION OF VCTS AND CB IN CLOUD GROUP. AS STORMS BECOME BETTER ORGANIZED...WILL AMEND ACCORDINGLY WITH MORE SPECIFICS. SLIGHT CHANCE FOR SHOWERS AT KMRB OVERNIGHT AS THE COLD FRONT NEARS THE MASON DIXON LINE. NOT CONFIDENT ENOUGH TO INCLUDE A MENTION IN THE TAF AT THIS POINT. THE COLD FRONT WILL PROGRESS SOUTH TOMORROW MORNING...ARRIVING AT KCHO BETWEEN 16 AND 20Z. HAVE TIMED NORTHWEST WIND SHIFT AS 12Z AT KMRB...AND BE AT KCHO AROUND 16Z. ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TOMORROW AFTERNOON...ESPECIALLY CLOSER TO THE FRONT. THROUGH THE END OF THE WEEK...ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON HOURS. && .MARINE... SOUTHERLY FLOW INCREASES LATER THIS EVENING. MOS GUIDANCE FOR WINDS IS LOWER THAN PREVIOUS RUNS...SO WILL CAP WINDS OVER THE SOUTHERN BAY AT 15 KNOTS. TIDES RUNNING CLOSE TO PREDICTED. WINDS WILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THE END OF THE WORK WEEK. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && SYNOPSIS...SAR NEAR TERM...HTS SHORT TERM...SAR LONG TERM...DRM AVIATION...SAR MARINE...SAR
Hazardous weather outlook, May 27, 1:00 PM EDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 100 PM EDT SUN MAY 27 2007 ANZ530>537-DCZ001-MDZ003>007-009>011-013-014-016>018-501-502- VAZ021-025>031-036>042-050>057-WVZ050>055-501>504-281000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL- NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE- PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN- ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- 100 PM EDT SUN MAY 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA... WASHINGTON DC AND THE TIDAL POTOMAC RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE REGION. THE ATMOSPHERE IS VERY MOIST AND UNSTABLE ACROSS MUCH OF THE REGION. A FEW SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON MAINLY BETWEEN 4 AND 8 PM. THE AREA MOST LIKELY TO SEE SEVERE WEATHER TODAY IS ALONG AND SOUTH OF A LINE FROM BALTIMORE MD TO HARRISONBURG VIRGINIA. THE PRIMARY RISK FROM ANY SEVERE THUNDERSTORMS THIS AFTERNOON WILL BE DAMAGING WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE FROM THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE OVER THE REGION IN THE AFTERNOON AND EARLY EVENING EACH DAY THROUGH THE MIDDLE OF NEXT WEEK. THE BEST CHANCE FOR SEVERE WEATHER IS EXPECTED ON MONDAY ACROSS THE SHENANDOAH VALLEY AND CENTRAL VIRGINIA AS A COLD FRONT MOVES THROUGH THE REGION...WITH LESS OF A CHANCE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY EVENING. MANNING
In the hours before
Special weather statement, May 27, 6:14 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 614 PM EDT SUN MAY 27 2007 MDZ004-272245- FREDERICK MD- 614 PM EDT SUN MAY 27 2007 ...STRONG THUNDERSTORMS TO AFFECT FREDERICK COUNTY... AT 614 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES SOUTHEAST OF ARNOLDTOWN...MOVING EAST AT 25 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. THE COMMUNITIES OF BRADDOCK HEIGHTS...BALLENGER CREEK...FREDERICK... WALKERSVILLE...NEW MARKET AND GREEN VALLEY WILL BE AFFECTED BY THIS STORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE WARNINGS ARE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT. MANNING
Special weather statement, May 27, 6:16 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 616 PM EDT SUN MAY 27 2007 VAZ052-272245- PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA- 616 PM EDT SUN MAY 27 2007 ...STRONG THUNDERSTORMS TO AFFECT SOUTHERN PRINCE WILLIAM COUNTY... AT 616 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES EAST OF MONTCLAIR...MOVING NORTHEAST AT 20 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. THE COMMUNITIES OF LAKE RIDGE WILL BE AFFECTED BY THIS STORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE WARNINGS ARE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT. MANNING
Local storm report, May 27, 6:26 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
626 PM EDT SUN MAY 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG CHARLOTTESVILLE 38.04N 78.49W
05/27/2007 CITY OF CHARLOTTES VA EMERGENCY MNGR
TREES DOWN ON POWER LINES AND POWER LINES DOWNED IN THE
CITY OF CHARLOTTESVILLE. POWER OUT EARLIER ON EMMITT
STREET NOW RESTORED.
0315 PM TSTM WND DMG 2 NW BROADWAY 38.63N 78.82W
05/27/2007 ROCKINGHAM VA COUNTY OFFICIAL
TREE DOWN ON ROUTE 259 NORTHWEST OF BROADWAY.
0347 PM TSTM WND DMG 1 W MOUNT JACKSON 38.75N 78.66W
05/27/2007 SHENANDOAH VA COUNTY OFFICIAL
TREE DOWN ON MOUNT JACKSON ROAD BETWEEN SOUTH MIDDLE ROAD
AND TISINGER ROAD.
0426 PM TSTM WND DMG PINE GROVE 38.54N 78.48W
05/27/2007 PAGE VA EMERGENCY MNGR
SEVERAL TREES DOWN IN PINE GROVE.
0439 PM HAIL PINE GROVE 38.54N 78.48W
05/27/2007 M0.75 INCH PAGE VA COUNTY OFFICIAL
PENNY-SIZE HAIL REPORTED IN PINE GROVE
0445 PM TSTM WND DMG WOODVILLE 38.61N 78.18W
05/27/2007 RAPPAHANNOCK VA COUNTY OFFICIAL
TREE DOWN AT ROUTE 620 AND FIVE FORKS ROAD
0452 PM TSTM WND DMG FRONT ROYAL 38.92N 78.18W
05/27/2007 WARREN VA LAW ENFORCEMENT
A LARGE LIMB FELL ON A TRANSFORMER AND DOWNED POWER LINES
IN FRONT ROYAL. POWER OUT IN THE EASTERN PART OF THE
CITY.
0510 PM HAIL WARRENTON 38.72N 77.80W
05/27/2007 E0.88 INCH FAUQUIER VA AMATEUR RADIO
NICKEL SIZE HAIL REPORTED IN WARRENTON.
0524 PM HAIL BERRYVILLE 39.15N 77.98W
05/27/2007 M0.75 INCH CLARKE VA NWS EMPLOYEE
PENNY SIZE HAIL REPORTED IN BERRYVILLE
&&
SARSpecial weather statement, May 27, 6:36 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 636 PM EDT SUN MAY 27 2007 MDZ013-016-272300- PRINCE GEORGES MD-CHARLES MD- 636 PM EDT SUN MAY 27 2007 ...STRONG THUNDERSTORMS TO AFFECT PRINCE GEORGES AND CHARLES COUNTIES... AT 636 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF INDIAN HEAD TO 6 MILES WEST OF RISON...MOVING EAST AT 20 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. THE COMMUNITIES OF INDIAN HEAD...FRIENDLY...WALDORF...ST. CHARLES AND LA PLATA WILL BE AFFECTED BY THESE STORMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE WARNINGS ARE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT. MANNING
Local storm report, May 27, 6:58 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
658 PM EDT SUN MAY 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG MCLEAN 38.94N 77.18W
05/27/2007 FAIRFAX VA COUNTY OFFICIAL
MULTIPLE REPORTS OF TREES DOWN AROUND THE NORTHERN END OF
THE COUNTY. 911 CENTER REPORT. ROUTE 7 AND PIMMIT DRIVE
IN TYSONS CORNER. ALSO CHESTERFIELD AVENUE AND OLD
DOMINION DRIVE AT FOREST WOOD DRIVE.
&&
HITCHENSLocal storm report, May 27, 7:01 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
701 PM EDT SUN MAY 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG OLNEY 39.15N 77.08W
05/27/2007 MONTGOMERY MD EMERGENCY MNGR
ONE TREE DOWN NEAR GEORGIA AVE AND HWY 108.
&&
GMSThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 6:08 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 53 min |
| May 27, 6:38 PM EDT | Severe Thunderstorm Warning | LWX | Carroll | 67 min |
| May 27, 6:43 PM EDT | Severe Thunderstorm Warning | LWX | Prince George's | 47 min |
| May 27, 6:55 PM EDT | Severe Thunderstorm Warning | LWX | Harford | 50 min |
| May 27, 7:11 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore | 49 min |
| May 27, 7:48 PM EDT | Severe Thunderstorm Warning | LWX | Harford | 42 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.